Information Journal Paper
APA:
CopyGhafouri, Mahzad, AHMADI, REZA, TALEBI, MAHDI, & NIROUMAND, SHABNAM. (2022). The Relationship between 5-Year-Old Children’, s Weight Percentiles and Their Family Dietary Habits. INTERNATIONAL JOURNAL OF PEDIATRICS, 10(8 (104)), 16545-16552. SID. https://sid.ir/paper/1072625/en
Vancouver:
CopyGhafouri Mahzad, AHMADI REZA, TALEBI MAHDI, NIROUMAND SHABNAM. The Relationship between 5-Year-Old Children’, s Weight Percentiles and Their Family Dietary Habits. INTERNATIONAL JOURNAL OF PEDIATRICS[Internet]. 2022;10(8 (104)):16545-16552. Available from: https://sid.ir/paper/1072625/en
IEEE:
CopyMahzad Ghafouri, REZA AHMADI, MAHDI TALEBI, and SHABNAM NIROUMAND, “The Relationship between 5-Year-Old Children’, s Weight Percentiles and Their Family Dietary Habits,” INTERNATIONAL JOURNAL OF PEDIATRICS, vol. 10, no. 8 (104), pp. 16545–16552, 2022, [Online]. Available: https://sid.ir/paper/1072625/en